# SDR 2008FA0000645

- Difficulty date: September 18, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Propeller: Hartzl HCA2MVK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Bolt
- Part number: A321
- Part serial: LOTNR08
- Condition: Broken
- Location: Blade Clamp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A-321 CLAMP BOLT WAS FOUND TO BE BROKEN DURING TEARDOWN INSPECTION. BOLT IS CRACKED IN (2) PIECES APPROXIMATELY .5 THE LENGTH DOWN THE TREADED AREA. CLAMP THAT IT WAS ATTACHED TO WAS LATER FOUND TO BE CRACKED DURING MAG PARTICLE INSPECTION. (K)
